About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 941878, 10 pages
http://dx.doi.org/10.1155/2013/941878
Research Article

Global-in-Time Asymptotic Solutions to Kolmogorov-Feller-Type Parabolic Pseudodifferential Equations with Small Parameter—Forward- and Backward-in-Time Motion

Moscow Institute of Electronics and Mathematics, National Research University “Higher School of Economics”, B. Trekhsvyatitel'skii Per. 3, Moscow 109028, Russia

Received 31 January 2013; Accepted 2 April 2013

Academic Editor: Allan Peterson

Copyright © 2013 V. G. Danilov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We discuss the construction of solutions to the inverse Cauchy problem by using characteristics.